# SDR HALA95133

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - BOTH FORWARD OVERWING EMERGENCY LIGHTS DON'T COME ON DURING TEST.  REPLACED BATTERY PACK OPERATIONAL CHECK GOOD. (M)
